Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 730396, 6 pages
http://dx.doi.org/10.1155/2013/730396
Research Article

The Laplacian Spectral Radius of a Class of Unicyclic Graphs

Department of Mathematics, Taiyuan University of Science and Technology, Taiyuan 030024, China

Received 30 June 2013; Accepted 25 November 2013

Academic Editor: Ram N. Mohapatra

Copyright © 2013 Haixia Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haixia Zhang, “The Laplacian Spectral Radius of a Class of Unicyclic Graphs,” Journal of Applied Mathematics, vol. 2013, Article ID 730396, 6 pages, 2013. doi:10.1155/2013/730396